# SDR YENA201706230518

- Difficulty date: June 23, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N228JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000030
- Aircraft time: 31,786 hours, 19,979 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Leaking
- Location: Pneumatic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 12000 FT MSL, RECEIVED A BLEED 2 LEAK EICAS, RAN CHECK LIST.  BLEED ONE WAS ON MEL, RENDERING AIRCRAFT UNPRESSURIZED. DIVERTED.   TROUBLESHOT PROBLEM TO A LEAKING PRECOOLER EXHAUST DUCT PANEL SEAL. REMOVED AND REPLACED THE SEAL IAW AMM 54-50-25.
